Acute generalized exanthematous pustulosis associated with oral terbinafine.Australas J Dermatol. 2000 Feb; 41(1):42-5.AJ
A case history of acute generalized exanthematous pustulosis (AGEP) following oral terbinafine is reported. A 64-year-old woman presented with a rapidly spreading micropustular eruption 3 days after completing a 28-day course of oral terbinafine. There was a positive family history of psoriasis but no personal history. The clinical presentation and histopathology were consistent with AGEP. There was nearly complete resolution of the pustular eruption within 3.5 weeks following cessation of oral terbinafine and treatment with topical and systemic corticosteroids. The patient has remained free of any recurrence 18 months later. A summary of drugs known to be associated with AGEP is presented. Prompt recognition of AGEP is stressed in order to avoid confusion with acute generalized pustular psoriasis or a systemic infection. The most important aspect of management is the immediate withdrawal of the suspect drug.